# SDR AU000128062

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1013800006
- Condition: Broken
- Location: Te Flap
- Part time: 8,300 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AU) AFTER LANDING , THE PILOT SELECTED THE FLAP UP AND THEY JAMMED AT 17 DEGREES.  INVESTIGATION FOUND THE R/T OUTBOARD FLAP FLEX DRIVE WAS BROKEN APPROXIMATELY 24INCHES  FROM THE END.  DAMAGED PARTS REPLACED.
